Do not do the vet, self-medicating pets can cause death

Let's be careful and consult with the vet

Certainly the costs of veterinarians can be expensive and sometimes unaffordable for some, but pretending to assume their role can put the life of the animal at risk.

The list of harmful, toxic and deadly drugs is very long, but protectionists are alarmed by how so lightly certain people supply their pets with drugs that may be harmless to a human being, but in them can cause severe damage to their health simply because human medicines are not based on the same active principles as those that include those made specifically for dogs or cats.

Many times when they feel that the dog has a dry and warm nose, they already consider that the animal has a fever or they say: "give him half paracetamol or an ibuprofen if he has taken a blow, it will surely do him good" ... Be careful! No, that's not the case! Let's not medicate them like crazy ... Please ... The life of our furry can be at great risk. Let us be careful and consult with the veterinarian who sometimes sends minimal doses because it is the only alternative for the pet owner and the parents forget the risk of over-medicating our animals ... Avoid poisoning, bleeding, irreversible damage to some organs ...

Human drugs are one of the main sources of possible poisoning in dogs and cats that go to veterinary clinics and hospitals for this reason, either because their owners have administered them trying to provide relief, or because they have accidentally ingested them.

In the case of drug poisoning, the problem often lies in not knowing the exact doses that would make that medicine not harmful. This time we are going to offer you some interesting tips to protect your pet's health:

Paracetamol: The non-harmful therapeutic dose would be around, according to veterinarians, 15 mg / kg, a higher amount could cause significant damage to the liver and also cause hemolysis (destruction of red blood cells). Cats are especially sensitive to this drug, and taking it too much could cause stomach ulcerations and internal bleeding.

Ibuprofen: This anti-inflammatory can be toxic to dogs and cats in relatively low doses. Vomiting, diarrhea, tremors ... these are some symptoms that indicate possible poisoning, which requires urgent veterinary consultation if there is suspicion.

Aspirin or non-steroidal anti-inflammatory drugs (NSAIDs): It can be equally dangerous, causing serious stomach upsets in dogs and cats.

Benzodiazepines: In addition to the harmful repercussions for the kidney and digestive system, they could cause the opposite effect, that is, far from reassuring you, it could increase your nervousness and end up suffering from tachycardia or other dangerous conditions.

Remember: if you have any doubts, ask your veterinarian before causing serious harm to that animal that you only intend to take care of with all your love, which without malicious intent, you can cause irreversible damage. 

SPONSORED LINKS